# SDR ASAA2018031323880

- Difficulty date: March 13, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 39,724 hours, 11,599 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED.  EXTINGUISHED WITH A MASTER CAUTION RESET.  ACFT GROUNDED.  IAW FIM 21-53 TASK 807, 1 & 2 PZTC BITE TESTED GOOD. NO PREVIOUS FLT FAULTS LOGGED. VERIFIED LEFT PACK OPS CHECKED NORMAL ON GROUND WITHOUT FAULTS.
